Alert archive / Massachusetts / Red Flag Warnings in 2006

Red Flag Warning 6, NWS Boston/Norton, MA

April 16, 2006Kent County, Providence County, Rhode Island; 9 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this red flag warning at Apr 16, 2006, 5:24 AM EDT for Kent County, Providence County, Rhode Island; 9 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 16, 2006, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2006, 5:24 AM EDT (09:24 UTC)
In effect from
Apr 16, 2006, 12:00 PM EDT
Expired
Apr 16, 2006, 6:00 PM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 9.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2551 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KBOX 160924
RFWBOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
524 AM EDT SUN APR 16 2006

CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-
RIZ001>004-161730-
/O.UPG.KBOX.FW.A.0005.060416T1600Z-060416T2200Z/
/O.NEW.KBOX.FW.W.0006.060416T1600Z-060416T2200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-
524 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE WARNING IS IN EFFECT FOR SOUTHWEST NEW HAMPSHIRE...ALL OF RHODE
ISLAND EXCEPT THE COAST...ALL OF MASSACHUSETTS EXCEPT THE COAST AND
BERKSHIRES...AND FOR NORTHERN CONNECTICUT.

GIVEN THE LACK OF APPRECIABLE RAINFALL THE PAST FEW DAYS...LOW
RELATIVE HUMIDITIES TODAY COMBINED WITH WIND GUSTS TO 25 MPH...WILL
AID IN FURTHER DRYING OF SURFACE FUELS. SHOULD A FIRE START
TODAY...CONDITIONS ARE RIPE FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.


$$


KAB
2 follow-up statements
000 
WWUS81 KBOX 160943 CCA
RFWBOX

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
542 AM EDT SUN APR 16 2006

CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-
RIZ001>004-161800-
/O.UPG.KBOX.FW.A.0005.060416T1600Z-060416T2200Z/
/O.COR.KBOX.FW.W.0006.060416T1600Z-060416T2200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-
542 AM EDT SUN APR 16 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE WARNING IS IN EFFECT FOR SOUTHWEST NEW HAMPSHIRE...ALL OF RHODE
ISLAND EXCEPT THE COAST...ALL OF MASSACHUSETTS EXCEPT THE COAST AND
BERKSHIRES...AND FOR NORTHERN CONNECTICUT.

GIVEN THE LACK OF APPRECIABLE RAINFALL THE PAST FEW DAYS...LOW
RELATIVE HUMIDITIES TODAY COMBINED WITH WIND GUSTS TO 25 MPH...WILL
AID IN FURTHER DRYING OF SURFACE FUELS. SHOULD A FIRE START
TODAY...CONDITIONS ARE RIPE FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WIND GUSTS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.


$$


KAB
000 
WWUS81 KBOX 161456
RFWBOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1056 AM EDT SUN APR 16 2006

CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-
RIZ001>004-162200-
/O.CON.KBOX.FW.W.0006.060416T1600Z-060416T2200Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-
1056 AM EDT SUN APR 16 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING CONTINUES UNTIL 6 PM EDT THIS AFTERNOON. THE
WARNING IS IN EFFECT FOR SOUTHWEST NEW HAMPSHIRE...ALL OF RHODE
ISLAND EXCEPT THE COAST...ALL OF MASSACHUSETTS EXCEPT THE COAST AND
BERKSHIRES...AND FOR NORTHERN CONNECTICUT.

NO APPRECIABLE RAIN HAS FALLEN IN THE WARNING AREA DURING THE PAST
FEW DAYS. IN ADDITION...LOW RELATIVE HUMIDITY AND WIND GUSTS TO 25
MPH ARE FORECAST FOR THIS AFTERNOON...WHICH WILL AID IN FURTHER
DRYING OF SURFACE FUELS. SHOULD A FIRE START THIS AFTERNOON...CONDITIONS
ARE RIPE FOR RAPID FIRE GROWTH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WIND GUSTS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

NMB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 16, 4:59 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 16, 4:59 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
459 AM EDT SUN APR 16 2006

.SHORT TERM /REST OF TODAY/...
AFTER MORE CONSIDERATION OF WIND GUST POTENTIAL TO 25
KTS...ESPECIALLY NEAR SHORE...HAVE GONE WITH SMALL CRAFT ADVISORY
FOR ALL WATERS TODAY.

&&

.PREVIOUS DISCUSSION...
/ISSUED 435 AM EDT SUN APR 16 2006/

SHORT TERM /TODAY THROUGH TONIGHT/...
MAIN STORY TODAY IS RED FLAG CONDITIONS TODAY AWAY FROM THE
COAST AND ABOVE NORMAL AFTERNOON HIGH TEMPERATURES.

LOW PRESSURE OFFSHORE...S/SE OF NOVA SCOTIA...COMBINED WITH A COLD
POOL TO MOVE OVER MAINE THEN OFFSHORE SOUTH OF NOVA SCOTIA...WILL
BRING A NW WIND FLOW OVER THE REGION TODAY THEN TURN MORE NORTHERLY
TONIGHT. NOT MUCH MOISTURE TO WORK WITH ABOVE 7K FEET TODAY AND
TONIGHT...THEREFORE CLOUDS TO FORM AT OR BELOW 7K FEET. CURRENT
SATELLITE SHOWS STRATO CU CLOUDS WRAPPING AROUND LOW ACROSS NORTHERN
NEW ENGLAND. THESE CLOUDS TO CONTINUE MOVING SOUTH THIS MORNING...AND
COMBINED WITH GOOD MIXING UP TO 5-6KT FEET OVER THE INTERIOR...EXPECT
BROKEN STRATO CU TO FILL UP THE SKY. OVER THE CAPE AND
NANTUCKET...LOW CLOUDS AND FOG HAVE FORMED AS DEWPOINTS NEVER DROPPED
IN WAKE OF EARLIER FRONTAL PASSAGE. AND DESPITE NORTHERLY WINDS...AN
AIRMASS THAT IS RELATIVELY WARMER THAN THE WATER TEMP...AN INVERSION
HAS FORMED.

FOR TODAY...EXPECT FOG TO ERODE AND LOW CEILINGS TO RISE OVER CAPE
AND NANTUCKET AS WINDS TURN BREEZY NORTHWEST AND MIXING GETS
UNDERWAY. ELSEWHERE...EXCELLENT MIXING TO 5-6K FEET...WITH LOWER LEVEL
MOISTURE TO WORK WITH...SHOULD YIELD MOSTLY CLOUDY SKIES THIS
AFTERNOON. WITH GOOD MIXING...HIGHER WIND GUSTS TO NEAR 25 KTS AND
LOWER DEWPOINTS IN THE LOW 20S TO MIX DOWN. WITH ANTECEDENT PCPN
AMOUNTS BELOW A QUARTER OF AN INCH THE PAST 3 DAYS...MINIMUM RH BELOW
30 PERCENT...AND WIND GUST POTENTIAL TO 25 KTS...WENT AHEAD AND
HOISTED A RED FLAG WARNING FOR TODAY. BELIEVE MOS DEWPOINTS ARE TOO
HIGH THUS LOWERED COOLER FWCMOS DEWPOINTS BY 3 DEGREES...BUT ACTUAL
FORECASTED DEWPOINTS COULD BE EVEN LOWER. NONETHELESS...THINKING WAS
THAT SHOULD FIRES FORM...ATMOSPHERIC CONDITIONS ARE CONDUCIVE TO
RAPID FIRE SPREAD.

FOR TONIGHT...DIURNAL STRATU CU CLOUDS LINGER INTO THE
EVENING...BEFORE PARTIAL CLEARING.

FAVORED WARMER FWC TEMPS FOR TODAY...THEN MAVMOS FOR LOWS TONIGHT.

LONG TERM /MONDAY THROUGH SATURDAY/...
.SEASONABLY COOL WX TO START THE PERIOD FOLLOWED BY TEMPERATURES
REBOUNDING ABOVE NORMAL MID TO LATE WEEK...
MDLS IN GD AGREEMENT WITH VORTEX S OF NOVA SCOTIA MON. VORT LOBE
ROTATES AROUND VORTEX INTO FORECAST AREA MON...WITH A WIND SHIFT/
BACKDOOR FNT/ TO THE NE SOMETIME MON AFTN OR EVENING. WND FIELDS
FROM BOTH NAM AND GFS INDICATE STG PUSH OF MARITIME AIRMASS INTO ERN
MA MAY HOLD OFF TIL LATE IN THE DAY MON. THIS MAKES FOR A DIFFICULT
TEMP FCST MON. IF SFC WNDS REMAIN NORTHERLY INTO THE AFTN...THIS
LAND TRAJ WILL ALLOW TEMPS TO CLIMB INTO THE 50S. HWR...IF WND
SHIFT/BACKDOOR FNT ARRIVES EARLIER...NE WNDS OFF THE CHILLY WTRS
(L40S) OF THE GLF OF ME AND MASS BAY WL RESULT IN TEMPS PLUMMETTING
INTO THE 40S ACRS ERN MA.  TIMING IS CRITICAL AND GIVEN THIS FNT/WND
SHIFT IS BEYOND 24 HRS AWAY...WL NOT DEVIATE MUCH FM MDL GUID AND GO
WITH A LATE DAY WND SHIFT.

IN ADDITION...AS THIS VORT LOBE ROTATES THROUGH THE REGION...A
FAIRLY DEEP LAYER OF MOISTURE WILL PIVOT CYCLONICALLY ON THE NOSE OF
A MID LVL JET ACRS THE AREA. RH PROFILES FROM BOTH NAM AND GFS
INDICATE MOISTURE WL BE DEEP ENOUGH TO SUPPORT SOME LGT QPF ACRS
RI/ERN MA AND SE NH LATE MONDAY INTO EARLY TUE. THERE IS A LOW
PROBABILITY THAT LIGHT RAIN COULD MIX WITH WET SNOW ACRS THE HIER
TRRN MON NGT...AS BLYR COOLS AND FRZG LVL LWRS TO ABT 2 KFT.

MORE OF THE SAME FOR TUE...AS VORTEX REMAINS NEAR NOVA SCOTIA. COULD
HV ANOTHER CHC OF LGT QPF TUE NGT AS MDLS INDICATE ANOTHER VORT LOBE
ROTATES THROUGH THE REGION.

BY WED AND ESP THU...VORTEX DRIFTS A LITTLE FAR E INTO THE NW
ATLC...ALLOWING HEIGHTS TO RISE OVER NEW ENGLAND. THIS RESULTS IN
WARMER TEMPS ALFT AND AT THE SFC. SO EXPECTING ABV NORMAL TEMPS TO
RETURN MID AND LATE WEEK.  FARTHER DOWN THE ROAD...MDLS TRAVERSE
LONG WAVE TROF ALNG THE W.COAST TDA EASTWARD TO THE GRTLKS BY FRI.
00Z UKMET/ECMWF AND GFS IN GD AGREEMENT HERE...WITH CMC GLOBAL
APPEARING AS AN OUTLIER WITH TROF ALREADY OFF THE E.CST AT 144 HRS.
GIVEN SMALL SPREAD AMONG UKMET/ECMWF AND GFS SOLUTIONS...DRY WX WITH
AOA NORMAL TEMPS MAY LINGER INTO FRI...WITH GRTLKS TROF POSSIBLY
BRINGING PRECIP HERE EARLY PART OF NXT WKND.

AVIATION...
EXPECT BKN CEILINGS OF 050-060 FEET TODAY...BECOMING SCT AFTER 00Z
TONIGHT. FOR A TIME THIS MORNING...ORH...HYA...AND ACK COULD HAVE
CEILINGS AT 030 FEET BEFORE LIFTING TO 050 FEET AFTER 13Z. HYA AND
ACK WITH VLIFR EARLY THIS MORNING...IS EXPECTED TO LIFT TO VFR AFTER
13Z.

MARINE...
WITH LINGERING ROUGH SEAS SE OF ACK...HAVE KEPT SCA GOING THERE.
CLOSER TO THE COAST...EXPECT A FEW GUSTS TO 25 KTS...OTHERWISE
SUSTAINED WINDS 15 TO 20 KTS.

AS FOR MON...N WNDS WILL GIVE WAY TO A PERIOD OF 20-30 KT OF NE WND
AND ROUGH SEAS LATE MON INTO TUE. TUE NGT AND WED...WND AND SEAS
BEGIN TO SUBSIDE AS LOW S OF NOVA SCOTIA BEGINS TO PULL AWAY INTO
THE NW ATLC. LGT WNDS AND SUBSIDING SEAS CONTINUES THU...AS RIDGE OF
HIGH PRES BUILDS OVR THE WTRS FROM THE W.

FIRE WEATHER...
HAVE HOISTED RED FLAG WARNING FOR REGION AWAY FROM THE COAST DUE TO
LITTLE APPRECIABLE PCPN THE PAST 3 DAYS...MINIMUM RH BELOW 30 PERCENT
TODAY...AND WIND GUST POTENTIAL TO 25 KTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FOR CTZ002>004 FROM NOON SUNDAY TO 6 PM
     SUNDAY.
MA...RED FLAG WARNING FOR MAZ002>006-008>014-017-018-026 FROM NOON
     SUNDAY TO 6 PM SUNDAY.
NH...RED FLAG WARNING FOR NHZ011-012-015 FROM NOON SUNDAY TO 6 PM
     SUNDAY.
RI...RED FLAG WARNING FOR RIZ001>004 FROM NOON SUNDAY TO 6 PM
     SUNDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ230>237-250-254-255 UNTIL 6 PM
     SUNDAY.
&&

SHORT TERM...KAB
Hazardous weather outlook, Apr 16, 5:10 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
510 AM EDT SUN APR 16 2006

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-170915-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
510 AM EDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEW
HAMPSHIRE...MASSACHUSETTS...NORTHERN CONNECTICUT...RHODE ISLAND AND
THE ATLANTIC COASTAL WATERS ADJACENT TO SOUTHERN NEW ENGLAND.

.DAY ONE...TODAY AND TONIGHT...
A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON ACROSS MUCH
OF INTERIOR SOUTHERN NEW ENGLAND.  PLEASE SEE OUR FIRE WEATHER
PRODUCTS FOR DETAILS ON THE ELEVATED FIRE DANGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
FIRE DANGER MAY REMAIN ELEVATED MONDAY ACROSS PORTIONS OF INTERIOR
SOUTHERN NEW ENGLAND.

OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

NOCERA

Nearby

Red Flag Warnings in Massachusetts, 2006Red Flag Warnings in Rhode Island, 2006Red Flag Warnings in Connecticut, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.